On uniform homeomorphisms of spaces of continuous functions
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Topology and its applications, Tome 193 (1992), pp. 82-88
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1992_193_a15,
author = {S. P. Gul'ko},
title = {On uniform homeomorphisms of spaces of continuous functions},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {82--88},
year = {1992},
volume = {193},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1992_193_a15/}
}
S. P. Gul'ko. On uniform homeomorphisms of spaces of continuous functions. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Topology and its applications, Tome 193 (1992), pp. 82-88. http://geodesic.mathdoc.fr/item/TM_1992_193_a15/